MathSciNet Relay Station
MathSciNet bibliographic data
MR2223915 60J25 (35R60 37L55 60H15)
Shirikyan, Armen Ergodicity for a class of Markov processes and applications to randomly forced PDE's. II. Discrete Contin. Dyn. Syst. Ser. B 6 (2006), no. 4, 911–926.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement